| Model Number |
10012283 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: port/ ( bear claw) trifuse extension set ; orange cap; therapy date: (b)(6) 2019.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
Event or Problem Description
It was reported that the burette tubing leaked tpn at an unspecified location on the filter.The event occurred in nicu.Although requested customer stated; " i don't have specifics for each" however leak occurred two days after the tubing was primed.Although requested, no further details were provided by the customer for this event.¿a note attached to product that stated: this iv set with filter, the tubing was hung on (b)(6) 2019.At 0200 (b)(6) 2019 filter noted to be leaking.Lot number unknown.The package with product was the lot number of new set hung.Tpn infusing at 5.3ml/hr.Lipids infusing 1.1ml/hr.And medication infusing thru the bear claw attached to port directly below built in filter.¿.
Event or Problem Description
It was reported that the burette tubing leaked tpn, at an unspecified location on the filter.The event occurred in the nicu.Although requested, the customer stated; " i don¿t have specifics for each", however; leak occurred two days after the tubing was primed.No further details were provided by the customer for this event.¿a note attached to product that stated: "this iv set with filter, the tubing was hung on (b)(6) 2019.At 0200 (b)(6) 2019 filter noted to be leaking.Lot number unknown.The package with product was the lot number of new set hung.Tpn infusing at 5.3ml/hr.Lipids infusing 1.1ml/hr.And medication infusing thru the bear claw attached to port directly below built in filter.¿ there was no additional information provided.
Additional Manufacturer Narrative
The customer¿s report that the burette tubing leaked tpn at the filter was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Yellowish colored liquid was observed in the set¿s burette and entire length of tubing.An orange alcohol disinfecting cap was attached to the set¿s proximal smartsite.No abnormalities were observed on the set during visual inspection.Functional testing observed leaking out of the filter vent closest to the inlet port on the set¿s micron filter.Visual inspection observed no damage to the filter¿s membrane or housing.Although the root cause was not definitively determined, the probable identified cause of the observed filter vent leak was due to clog/oversaturation of filter and the time of use from which the fluid flow was restricted.The fluid then seeks the path of least resistance through the filter vent.